Discussions that mention tramadol

Anemia board


[QUOTE=IamUnique;3096836]BARB:

I am glad I could help. This problem was one of the first to arise and the Dr.s treated me with muscle relaxers for about 2 1/2 years. It was so bad that when I woke up my toes and feet curled so far towards the heals that it took 20+ min to get up and put my feet on the floor then they snapped back in place for about 15-20 steps. It was horrible and hurt like H***.

I found that when it's really bad I put a rolled up sleeping bag under my knees and sleep on my back this way. I don't know why but it does make it a bit more tolerable.

My muscles contract (continuous tightening) about 3-4 days prior to my shot and gets worse around PMS, stress and get this one (if there is a full moon). During the day when this happens it feels like I am walking thru mud and takes everything I have to move forward.

At 412 you do have a way to go. Something to look forward to: I really started feeling most like myself at 700 and now I am at 800ish and not 100% but darn close. Some of it I am sure is permanent and will continue for the rest of my life.

Good luck.
I have found that a pillow under my knees did relieve some pressure, but now I will try the sleeping bag trick. I too, did the muscle relaxer route for many years. Now take Tramadol in am to get everything relaxed enough to move. I am trying to taper off of those, but some days it is really hard to move.
I hope you feel better soon as well! Thanks for the help!